Diffeomorphism finiteness for manifolds with ricci curvature and Ln/2-norm of curvature bounded

Michael T. Anderson, Jeff Cheeger

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)231-252
Number of pages22
JournalGeometric and Functional Analysis
Volume1
Issue number3
DOIs
StatePublished - Sep 1991

Fingerprint

Ricci Curvature
Diffeomorphism
Finiteness
Curvature
Norm

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)

Cite this

Diffeomorphism finiteness for manifolds with ricci curvature and Ln/2-norm of curvature bounded. / Anderson, Michael T.; Cheeger, Jeff.

In: Geometric and Functional Analysis, Vol. 1, No. 3, 09.1991, p. 231-252.

Research output: Contribution to journalArticle

@article{85c2d83fe271425bb1c672b3a6fb508b,
title = "Diffeomorphism finiteness for manifolds with ricci curvature and Ln/2-norm of curvature bounded",
author = "Anderson, {Michael T.} and Jeff Cheeger",
year = "1991",
month = "9",
doi = "10.1007/BF01896203",
language = "English (US)",
volume = "1",
pages = "231--252",
journal = "Geometric and Functional Analysis",
issn = "1016-443X",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

TY - JOUR

T1 - Diffeomorphism finiteness for manifolds with ricci curvature and Ln/2-norm of curvature bounded

AU - Anderson, Michael T.

AU - Cheeger, Jeff

PY - 1991/9

Y1 - 1991/9

UR - http://www.scopus.com/inward/record.url?scp=0000421995&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000421995&partnerID=8YFLogxK

U2 - 10.1007/BF01896203

DO - 10.1007/BF01896203

M3 - Article

AN - SCOPUS:0000421995

VL - 1

SP - 231

EP - 252

JO - Geometric and Functional Analysis

JF - Geometric and Functional Analysis

SN - 1016-443X

IS - 3

ER -